Research Repository

Improved reachable set estimation of discrete-time systems with time-varying delay

Feng, Zhiguang ORCID: 0000-0003-1037-1529 and Zheng, W (2017) Improved reachable set estimation of discrete-time systems with time-varying delay. Optimal Control Applications and Methods, 38 (6). 1081 - 1090. ISSN 0143-2087

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: delays; control; matrix inequalities; inequality; stability; set estimation
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 16 Jan 2018 22:21
Last Modified: 19 Jan 2018 00:40
URI: http://vuir.vu.edu.au/id/eprint/35371
DOI: https://doi.org/10.1002/oca.2316
ePrint Statistics: View download statistics for this item
Citations in Scopus: 2 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar